# SDR 2010F00238

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N665PA
- Make and model: Saab 340B
- Aircraft serial: 181
- Aircraft time: 43,957 hours, 37,821 cycles
- Engine: Ge CT79B
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part number: 522783
- Part serial: 06870172
- Condition: Burned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, PILOTS SAY THE CABIN PRESSURE INDICATOR STOP WORKING.  CREW THEN SMELLED A FAINT ELECTRICAL BURNING SMELL, NO SMOKE WAS REPORTED.  ACFT RETURNED, NO OTHER PROBLEMS WERE NOTED.  MX FOUND THAT THE CABIN PRESSURE CONTROLLER HAD FAILED AND WAS THE SOURCE OF THE ELECTRICAL BURNING SMELL.
